# SDR ASAA0954889

- Difficulty date: March 23, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 9,743 hours, 3,063 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 148A164124
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R HAS ELONGATED HOLE IN STR END FITTING.  REPLACED STR END FITTING.
